# SDR CALA2012081700512

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 47,057 hours, 24,998 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPRAOCH, GEAR HANDLE DOWN, INDICATIONS SHOWED ONLY "RED" NOSE GEAR LIGHT. PERFORMED MANUAL GEAR EXTENSION, NO CHANGE, NOTICED LANDING GEAR AIR/GROUND RELAY CIRCUIT BREAKER TRIPPED & RESET, GEAR INDICATIONS NORMAL. REF L/PS 4584879 & 4584880, ACCOMPLISHED ALL REQ INSPECTIONS & OPS CHECKS FOR TRIPPED CIRCUIT BREAKER, IAW SWP 20-00-10 & AMM 20-60-01-201.  VISUAL CHECK OF ELECTRICAL SYS & COMPONENTS ACCOMPLISHED WITH NO DEFECTS FOUND, SYS OPS CHECKED NORM WITH NO DEFECTS FOUND.  CIRCUIT BREAKER REMAINS SET WITH NO DISCREPANCY NOTED, OK TO CONTINUE.
